# SDR ASOA201706061648

- Difficulty date: June 6, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BUTTSTRAP HAS CORROSION STR 27 - 23R. REMOVED CORROSION DAMAGE ON FS280 BUTT STRAP BTW STR 27 - 23R. COMPLIED WITH ECTC EA 32-2017-117 AND EA 32-2017-117.  ALL DEFECTS CORRECTED.
